Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Division-free Computation of Subresultants Using Bezout Matrices


Kerber,  Michael
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available

Kerber, M. (2009). Division-free Computation of Subresultants Using Bezout Matrices. International Journal of Computer Mathematics, 86(12), 2186-2200.

Cite as: https://hdl.handle.net/11858/00-001M-0000-000F-182D-9
We present an algorithm to compute the subresultant sequence of two polynomials that completely avoids division in the ground domain, generalizing an algorithm \revised{given by} Abdeljaoued et al.\ (see Abdeljaoed et al.: Minors of Bezout Matrices\ldots, Int.\ J.\ of Comp.\ Math.\ 81, 2004). We evaluate determinants of slightly manipulated Bezout matrices using the algorithm of Berkowitz. Although the algorithm gives worse complexity bounds than pseudo-division approaches, our experiments show that our approach is superior for input polynomials with moderate degrees if the ground domain contains indeterminates.